MAUDE Adverse Event Report: INOGEN INC. INOGEN ONE G3 HIGH FLOW PORTABLE OXYGEN CONCENTRATOR

INOGEN INC. INOGEN ONE G3 HIGH FLOW PORTABLE OXYGEN CONCENTRATOR
Model Number IO-300
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 05/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's unit overheated and shut down while the patient was out walking.As a result, the patient's oxygen had dropped and they called emergency services who provided supplemental oxygen and a ride back to the patient's house.The patient has a stationary unit at home that they were able to use while waiting for a replacement.A replacement unit was sent to the patient and it is working for them.
 
Additional Manufacturer Narrative
B3 date of event is estimated.The unit was returned for evaluation on 15-jun-2026.There is no confirmation for the return reason of system hot.Zeolite is found contaminated, which is possibly caused when it absorbs the moisture.

Brand Name
INOGEN ONE G3 HIGH FLOW PORTABLE OXYGEN CONCENTRATOR
Common Device Name
INOGEN ONE G3 HIGH FLOW PORTABLE OXYGEN CONCENTRATOR
Manufacturer (Section D)
INOGEN INC.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
INOGEN INC.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano, TX 75074
MDR Report Key25603862
Report Number3004672275-2026-00167
Device Sequence Number14836172
Product Code CAW
UDI-Device Identifier00817131020063
UDI-Public(01)00817131020063
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K032818
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-300
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2026
Initial Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/31/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Other;
Patient SexUnknown